# SDR 9609729927

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 35,000 FEET, CABIN PRESSURE WARNING LIGHT ILLUMINATED AND OXYGEN MASKS WERE DEPLOYED THROUGHOUT THE CABIN.  EMERGENCY DESCENT WAS MADE TO 24,000 FEET AND PRESSURE WAS REGAINED, DESCENDED TO 18,000 FEET AND CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED ALL PNEUMATIC DUCTING, PACK PRESSURE REGULATOR VALVES, AUGMENTATION VALVES AND FLOW CONTROL VALVES, ALL CHECKED NORMAL.  PRESSURIZED AIRCRAFT TO 4 PSI AND NO VESSEL LEAKS WERE FOUND.  REPLACED THE WATER SEPARATOR BAGS.
